Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

SRB Measures and Homoclinic Relation for Endomorphisms

Full text
Mehdipour, P. [1] ; Tahzibi, A. [2]
Total Authors: 2
[1] UNIFEI Univ Fed Itajuba, Caixa Postal 50, BR-37500903 Itajuba, MG - Brazil
[2] ICMC USP Sao Carlos, Dept Matemat, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Statistical Physics; v. 163, n. 1, p. 139-155, APR 2016.
Web of Science Citations: 0

In this paper we give an upper bound for the number of SRB measures of saddle type of local diffeomorphisms of boundaryless manifolds in terms of maximal cardinality of set of periodic points without any homoclinic relation. (AU)

FAPESP's process: 14/23485-2 - Partially hyperbolic diffeomorphisms: Lyapunov exponents and equilibrium states
Grantee:Ali Tahzibi
Support type: Scholarships abroad - Research